# SDR CALA2019072401234

- Difficulty date: July 21, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 60,885 hours, 21,869 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 141A818029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR FUS CUTOUT BODY TORQUE TUBE SUPPORT FITTING HOLE INTERNAL PITTING CORR AND GUIDE PLATE SUPPORT HOLES CORROSION AT DOOR LOWER HINGE SUPPORT REF N/R 99839024 REMOVED AND INSTALLED NEW TORQUE TUBE SUPPORT FITTING L-1 DOOR LOWER SIDE P/N 141A8180Y29 REF B737 SRM 51-40-02 AND DWG 141A8205 DETAIL 1C6 PG2.
